Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On unstable modules over the Dickson algebras, the Singer functors $R_s$ and the functors $\mathrm{Fix}_s$

Geoffrey M L Powell

Algebraic & Geometric Topology 12 (2012) 2451–2491

The category DsU of unstable modules over the Steenrod algebra equipped with a compatible module structure over the Dickson algebra Ds is studied at the prime 2, with applications to the Singer functor Rs, considered as a functor from unstable modules U to DsU. An explicit copresentation of RsM is given using Lannes’ T–functor when M is a reduced unstable module; applying Lannes’ functor Fixs, this is used to show that Rs gives a fully-faithful embedding of U in DsU. In addition, the right adjoint s to Rs is introduced and is related to the indecomposables functor and the functor Fixs.

Dickson algebra, Singer functor, unstable module, Lannes' $T$–functor, Fix
Mathematical Subject Classification 2010
Primary: 55S10
Secondary: 18E10
Received: 6 December 2010
Revised: 5 July 2012
Accepted: 2 August 2012
Published: 28 January 2012
Geoffrey M L Powell
Laboratoire Angevin de Recherche en Mathématiques
UMR 6093
Faculté des Sciences
Université d’Angers
2 Boulevard Lavoisier
49045 Angers